Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 68, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 7, 2010, 6:44 PM EST for 6 counties in Florida. It took effect at Dec 8, 2010, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2010, 6:44 PM EST (23:44 UTC)
- In effect from
- Dec 8, 2010, 11:00 AM EST
- Expired
- Dec 8, 2010, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602 WWUS82 KMLB 072344 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 644 PM EST TUE DEC 7 2010 FLZ041-044>046-053-058-144-081000- /O.UPG.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ /O.NEW.KMLB.FW.W.0068.101208T1600Z-101208T2200Z/ /O.CON.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 644 PM EST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ141-081000- /O.UPG.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ /O.NEW.KMLB.FW.W.0068.101208T1600Z-101208T2200Z/ COASTAL VOLUSIA- 644 PM EST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ059-064-081000- /O.EXA.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ ST. LUCIE-MARTIN- 644 PM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CONTINUED THE FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-147-081000- /O.CON.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD- 644 PM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
3 follow-up statements
773 WWUS82 KMLB 080841 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 AM EST WED DEC 8 2010 FLZ047-054-059-064-147-080945- /O.CAN.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- 341 AM EST WED DEC 8 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE WEATHER WATCH. A LIGHT ONSHORE FLOW IS EXPECTED TO DEVELOP THIS AFTERNOON AND PREVENT LONG DURATION OF CRITICAL RH VALUES. HOWEVER...ONE TO THREE HOURS OF CRITICAL RH WILL BE POSSIBLE ESPECIALLY WELL INLAND. $$ FLZ041-044>046-053-058-144-082030- /O.CON.KMLB.FW.W.0068.101208T1600Z-101208T2200Z/ /O.CON.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 341 AM EST WED DEC 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ141-082030- /O.CON.KMLB.FW.W.0068.101208T1600Z-101208T2200Z/ COASTAL VOLUSIA- 341 AM EST WED DEC 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
568 WWUS82 KMLB 081940 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 240 PM EST WED DEC 8 2010 FLZ041-044>046-053-058-144-091030- /O.CON.KMLB.FW.W.0068.000000T0000Z-101208T2200Z/ /O.CON.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 240 PM EST WED DEC 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ141-082200- /O.CON.KMLB.FW.W.0068.000000T0000Z-101208T2200Z/ COASTAL VOLUSIA- 240 PM EST WED DEC 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
579 WWUS82 KMLB 082204 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 504 PM EST WED DEC 8 2010 FLZ041-044>046-053-058-144-091200- /O.EXP.KMLB.FW.W.0068.000000T0000Z-101208T2200Z/ /O.CON.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 504 PM EST WED DEC 8 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ141-082315- /O.EXP.KMLB.FW.W.0068.000000T0000Z-101208T2200Z/ COASTAL VOLUSIA- 504 PM EST WED DEC 8 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 67
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 7, 3:15 PM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 7, 3:15 PM EST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EST TUE DEC 7 2010
.DISCUSSION...
...FREEZING TEMPERATURES EXPECTED AGAIN LATE TONIGHT INTO
WEDNESDAY MORNING...
TONIGHT...THE APPROACH OF HIGH PRESSURE CURRENTLY CENTERED OFF TO
THE WEST/NORTHWEST WILL ACT TO DECREASE THE PRESSURE GRADIENT
ACROSS EAST CENTRAL FLORIDA. AS A RESULT...WINDS WILL BEGIN TO DIE
DOWN TO AROUND 5 MPH AND BELOW BY THIS EVENING AND NEGATE THE
THREAT FOR DANGEROUS WIND CHILL VALUES TONIGHT. HOWEVER...LOWER
WIND SPEEDS WILL ACT TO ALLOW FOR INCREASING RADIATIONAL COOLING
AND TEMPERATURES CLOSE TO OR SLIGHTLY LOWER THAN THOSE EXPERIENCED
TUESDAY MORNING.
THE ONLY CAVEAT TO THE SLIGHTLY COOLER TEMPERATURES TONIGHT AS
OPPOSED TO LAST NIGHT IS THE CHANCE FOR SOME CIRRUS BY EARLY
WEDNESDAY MORNING. THIS WOULD ACT TO PARTIALLY INHIBIT RADIATIONAL
COOLING AND KEEP TEMPERATURES ELEVATED A FEW DEGREES FROM FORECASTED
LOWS. REGARDLESS...IT WILL BE ANOTHER COLD NIGHT ACROSS EAST CENTRAL
FLORIDA AND CAUTION SHOULD BE TAKEN TO KEEP WARM THROUGH WEDNESDAY
MORNING. LOW TEMPERATURES WILL PLUMMET INTO THE UPPER 20S ACROSS A
GOOD PORTION OF THE INTERIOR WHILE COASTAL AREAS WILL REMAIN IN THE
LOWER 30S.
MODEL SOUNDINGS SHOW THE UPPER AND MID LEVELS CONTINUOUSLY
MOISTENING WEDNESDAY OUT AHEAD OF A SHORTWAVE TROUGH EJECTING OUT OF
THE ROCKY MOUNTAINS AND ACROSS THE NORTHERN GULF OF MEXICO. THIS
WILL INCREASE CLOUD COVER ABOUT THE AREA DURING THE DAY
TOMORROW...BUT LOW AND EVEN MID LEVEL MOISTURE WILL STILL BE FAR
FROM SUFFICIENT TO SUPPORT ANY KIND OF PRECIPITATION DURING THE
DAY ON WEDNESDAY. HIGH TEMPERATURES WILL MAKE IT INTO THE UPPER
50S TO THE NORTH AND LOW TO MID 60S TO THE SOUTH...AS MID TO UPPER
LEVEL WINDS BACK TO THE WEST OUT AHEAD OF THE AFOREMENTIONED
SHORTWAVE TROUGH.
WED NIGHT...THE COOL PATTERN WILL PERSIST WITH SFC RIDGE AXIS
REMAINING WEST OF THE AREA ALLOWING DRY CONTINENTAL AIRMASS TO
CONTINUE FUNNELING DOWN THE PENINSULA. INCREASING MID AND UPPER
MOISTURE WILL OVERSPREAD THE AREA FROM THE WEST AS A WELL DEFINED
SHORT WAVE TROUGH ROTATES ACROSS THE DEEP SOUTH. AN INCREASE IN MID
AND HIGH LEVEL CLOUDS IS EXPECTED BUT A LOWER LEVEL DRY LAYER IS
INDICATED IN THE FORECAST SOUNDINGS...WHICH SHOULD INHIBIT ANY
PRECIPITATION CHANCES.
HOW QUICKLY THE CLOUDS DEPART WILL DETERMINE HOW COLD IT WILL GET.
THIS COMPLICATES THE LOW TEMP FCST. THE LATEST NAM KEEPS IT CLOUDY
ACROSS THE AREA...WHILE THE GFS SHOWS CLOUDS THINNING OUT IN THE
NORTH LATE. BOUNDARY LAYER FLOW IS FORECAST AROUND 10 KNOTS
THOUGH...SO CONDITIONS LOOK TOO MARGINAL AT THIS TIME TO WARRANT A
FREEZE WATCH IN THE FAR NORTH INTERIOR.
THU-MON (PREVIOUS DISCUSSION)...SURFACE HIGH PRESSURE SETTLES OVER
THE SOUTHEAST TO OFFER EVER VEERING AND RELAXING WINDS THROUGH THE
PERIOD. MODERATING EFFECTS WILL GRADUALLY TRANSITION TO NEAR CLIMO
FRI INTO SAT. PROGRESSIVE SHORT WAVE DEVELOPS OVER THE PLAINS WITH
STRONG SFC LOW MOVING EAST ACROSS TN VALLEY SUNDAY AND INTO NEW
ENGLAND MONDAY. TRAILING COLD FRONT IS FORECAST TO CROSS THE AREA
SUNDAY AND BRING WITH IT THE NEXT CHANCE FOR RAIN...40 PERCENT NORTH
AND 30 PERCENT SOUTH. NOTICEABLY COLDER AIR WILL OVERSPREAD THE AREA
ONCE AGAIN SUNDAY NIGHT AND MONDAY.
&&
.AVIATION...VFR CONDITIONS THROUGH THE PERIOD. A FEW CIRRUS LOOK
TO ROLL IN EARLY WEDNESDAY MORNING AND THICKEN AS THE DAY
PROGRESSES. SURFACE WINDS WILL REMAIN NORTHWESTERLY AT AROUND 5
KNOTS TONIGHT AND 5 TO 10 KNOTS WEDNESDAY. HOWEVER...WINDS WILL
BECOME ALL WESTERLY ABOVE 4000 TO 5000 FEET DURING THE DAY
TOMORROW.
&&
.MARINE...WIND SPEEDS OF 15 TO 20 KNOTS WITH GUSTS NEAR 25 KNOTS
ARE CURRENTLY BEING REPORTED AT BUOY 41009. WAVES ARE RANGING
BETWEEN 7 AND 8 FEET WITH PERIODS OF APPROXIMATELY 8 TO 9
SECONDS...MAKING FOR CHOPPY SEAS. WILL HANG ON TO SMALL CRAFT
ADVISORY FOR THE OFFSHORE WATERS UNTIL 4 AM WEDNESDAY. WAVE
HEIGHTS WILL CONTINUE TO SLOWLY FALL UNTIL REACHING 4 TO 5 FEET
DURING THE AFTERNOON WEDNESDAY AND PERIODS WILL DECREASE TO 6 TO 7
SECONDS BY WEDNESDAY AFTERNOON. EXPECT BOATING CONDITIONS TO
IMPROVE DURING THE DAY ON WEDNESDAY.
THU-FRI...THE LATEST GFS SHOWS AN INVERTED TROUGH LINGERING ACROSS
THE WATERS DUE TO COOLER/DRIER AIR MASS ENTRENCHED OVER THE
PENINSULA AND EASTERLY FLOW UPSTREAM OVER THE ATLANTIC. THIS WOULD
RESULT MAINLY IN A NORTH/NORTHEAST FLOW 10 KNOTS OR LESS.
WEEKEND...THE LIGHTER WIND REGIME SHOULD CONTINUE ON SAT.
A STRONG LOW PRESSURE SYSTEM LIFTING INTO THE MID SECTION OF THE
COUNTRY ON SUNDAY IS FORECAST TO SWING A STRONG COLD FRONT INTO
THE WATERS DURING THE AFTERNOON. INCREASING SOUTHWEST WINDS ARE
EXPECTED TO REACH STRONG SMALL CRAFT ADVISORY LEVELS BY LATE IN
THE DAY.
&&
.FIRE WEATHER...WIND SPEEDS OF 15 TO 20 KNOTS WITH GUSTS NEAR 25
KNOTS ARE CURRENTLY BEING REPORTED AT BUOY 41009. WAVES ARE
RANGING BETWEEN 7 AND 8 FEET WITH PERIODS OF APPROXIMATELY 8 TO 9
SECONDS...MAKING FOR CHOPPY SEAS. WILL HANG ON TO SMALL CRAFT
ADVISORY FOR THE OFFSHORE WATERS UNTIL 4 AM WEDNESDAY. WAVE
HEIGHTS WILL CONTINUE TO SLOWLY FALL UNTIL REACHING 4 TO 5 FEET
DURING THE AFTERNOON WEDNESDAY AND PERIODS WILL DECREASE TO 6 TO 7
SECONDS BY WEDNESDAY AFTERNOON. EXPECT BOATING CONDITIONS TO
IMPROVE DURING THE DAY ON WEDNESDAY.
THU...HIGH PRESSURE CENTERED ALONG THE MID ATLANTIC COAST SHOULD
SHIFT THE WINDS TO ONSHORE...BUT THE GFS CONTINUES TO INDICATE AN
INVERTED TROUGH SETTING UP JUST OFFSHORE...WITH MAINLY A NORTH TO
NORTHEAST FLOW ACROSS THE AREA. THIS WOULD LIMIT AIR MASS MODIFICATION
ACROSS THE INTERIOR...SO CURRENT FIRE WEATHER WATCH THERE STILL
LOOKS GOOD.
FRI-SUN...INCREASING MARINE INFLUENCE SHOULD KEEP MIN RH VALUES
ABOVE 35 PERCENT THROUGH SAT THEN THERE WILL BE A SLIGHT CHANCE
FOR SHOWERS AHEAD OF THE NEXT COLD FRONT ON SUNDAY.
&&
.CLIMATE...
RECORD LOWS FOR THE NEXT FEW DAYS...
DEC 8TH DEC 9TH
DAYTONA BEACH 28/1937 31/1984
ORLANDO 33/1959 33/1984
MELBOURNE 31/1937 35/1984
VERO BEACH 39/1962 38/1984
RECORD LOWEST HIGHS FOR WEDNESDAY...
DEC 8TH
DAYTONA BEACH 56/1928
ORLANDO 57/1973
MELBOURNE 61/1968
VERO BEACH 59/1977
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 30 56 39 63 / 0 0 10 10
MCO 30 60 40 64 / 0 0 10 10
MLB 30 59 41 66 / 0 0 10 10
VRB 30 62 43 68 / 0 0 10 10
LEE 28 56 36 63 / 0 0 10 10
SFB 30 58 39 65 / 0 0 10 10
ORL 32 59 42 64 / 0 0 10 10
FPR 30 62 43 67 / 0 0 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING FROM 1 AM TO 9 AM EST WEDNESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EST WED MORNING FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...SEDLOCK/GUSEMAN
LONG TERM....LASCODYHazardous weather outlook, Dec 7, 9:34 AM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 934 AM EST TUE DEC 7 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-072300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 934 AM EST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... FREEZING TEMPERATURES ARE EXPECTED ONCE AGAIN LATE TONIGHT INTO WEDNESDAY MORNING...LASTING FOR SEVERAL HOURS. LIGHTER WINDS AND CLEAR SKIES WILL ALLOW FOR TEMPERATURES TO QUICKLY DROP AFTER SUNSET WITH TEMPERATURES AFTER MIDNIGHT FALLING INTO THE UPPER 20S OVER MUCH OF THE INTERIOR WITH LOW 30S EXPECTED OVER URBAN AREAS AND ALONG THE COAST. ALONG THE BARRIER ISLANDS OF THE BREVARD AND TREASURE COASTS...TEMPERATURES WILL REACH NEAR FREEZING. PEOPLE SHOULD CONTINUE TO TAKE THE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS THROUGH TOMORROW MORNING. BE SURE TO FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. SEVERAL HOME FIRES HAVE OCCURRED IN THE PAST WEEK DUE TO IMPROPER USE OF PORTABLE HEATERS. ADDITIONALLY...PLAN TO KEEP SMALL PETS INDOORS OVERNIGHT. ...WIND AND SEA IMPACT... ELEVATED NORTHWEST WINDS WILL CONTINUE TO PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS WITH WIND SPEEDS THIS MORNING UP TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE. WINDS ARE EXPECTED TO BEGINNING SLOWLY DECREASING THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE NEARSHORE WATERS THROUGH THIS AFTERNOON AND FOR THE OFFSHORE WATERS THROUGH THIS EVENING. ...FIRE WEATHER IMPACT... A VERY DRY AIRMASS WILL REMAIN IN PLACE TODAY...PRODUCING MINIMUM RELATIVE HUMIDITY VALUES AS LOW AS THE UPPER TEENS TO LOW 20S ACROSS THE AREA. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH GUSTY NORTHWEST WINDS AROUND 15 MPH TO GENERATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THIS AFTERNOON. A RED FLAG WARNING IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL CONTINUE TO BE WELL BELOW NORMAL THROUGH MID WEEK WITH NEAR FREEZING TEMPERATURES POSSIBLE OVER THE INTERIOR LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. A VERY DRY AIR MASS WILL REMAIN IN PLACE TO PRODUCE SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW CRITICAL THRESHOLD LIMITS FOR MOST PLACES ON WEDNESDAY AFTERNOON...AND THEN ACROSS INLAND SECTIONS OF THE FORECAST AREA FOR THURSDAY. OUTLOOK...TEMPERATURES WILL MODIFY LATE IN THE WEEK THEN ANOTHER COLD FRONT IS FORECAST TO MOVE THROUGH THE FLORIDA PENINSULA LATE THIS WEEKEND...BRINGING A CHANCE OF SHOWERS AHEAD OF IT AND ADDITIONAL COLDER AIR BEHIND IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY/WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:33 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 49 hr |
| Dec 7, 3:54 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.